# SDR SWIA2020090952319

- Difficulty date: July 28, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT FORWARD LOWER DRAG ANGLE HAS EVIDENCE OF A CRACK.   VERTICAL STABILIZER LT FORWARD LOWER DRAG ANGLE REPAIRED, REF CRJ-700 SRM.  COMPLIED WITH SKYWEST TASKCARD.
